# SDR WX0A2022070174133

- Difficulty date: July 1, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 2556
- Aircraft time: 48,533 hours, 35,362 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 884222
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING BATTERY CHECK MCDU DISPLAYS 11-WL BATTERY FAIL. / REPLACED EMERGENCY LIGHT BATTERY (11WL) PER AMM 33-51-38 P/B 401. PERFORMED OPS TEST PER WORK CARD."
